MAUDE Adverse Event Report: Hologic, Inc. TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

Hologic, Inc. TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TRIMARKTD-2S-13-12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that, "during biopsy, radiologist tried to deploy marker.Device shot off like a gun.It deployed the marker, but looks like the metal on inside exploded." customer outreach confirmed that "metal was sticking out of the side of aperture/hole area" and that this was "only identified when removed from the breast." despite the reported issue, the marker was successfully deployed and the procedure was completed using the same device.No patient or user harm was reported, and no additional medical or surgical intervention were required due to this issue.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.Investigation is ongoing.

Brand Name
TRIMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50802636
Report Number1222780-2026-00601
Device Sequence Number8653489
Product Code NEU
UDI-Device Identifier05420045503338
UDI-Public(01)05420045503338(17)280223(10)E26B23RH
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMARKTD-2S-13-12
Device Catalogue NumberTRIMARKTD-2S-13-12
Device Lot NumberE26B23RH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown